# SDR TRAX200600923

- Difficulty date: October 23, 2006
- Submitted: October 27, 2006
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 4,319 hours, 3,525 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT 621 FLOOR ATTACH ANGLE CRACKED IN CARGO BAY.
